MAUDE Adverse Event Report: TIDI PRODUCTS LLC NOVAPLUS SENSOR, CHAIR,; MONITOR, BED PATIENT

TIDI PRODUCTS LLC NOVAPLUS SENSOR, CHAIR,; MONITOR, BED PATIENT
Model Number V8309EL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was returned and evaluated.Visual findings did not observe any damage.Evaluation found the returned chair sensor was evaluated using a qa-verified alarm to assess functionality across multiple sensor ports.Initial testing confirmed that the unit is capable of recognizing and activating a functional sensor.However, when the returned sensor was connected to sensor port 1, the unit did not consistently recognize the sensor.On occasions when recognition occurred, the unit displayed a blinking red indicator accompanied by an audible clicking sound.This behavior was intermittent and varied between connection attempts.Testing was repeated using sensor port 2 on the same qa-verified alarm, and similar intermittent behavior was observed.While the sensor successfully registered and activated on two occasions, overall performance remained inconsistent across both ports.Root cause was not determined and the sensor is being sent to engineering for further investigation.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Never jerk or pull on the cord to remove the sensor cord plug.Doing so will damage cord wires of fall monitor.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported a patient fell.The chair sensor did not activate as intended.Lot 5240t192.
 
Additional Manufacturer Narrative
Engineering investigation did not find any issues with the chair sensor.Sme tested the sensor using both sensor ports on multiple fall monitors to confirm proper functioning of the sensor.The sensor's cord and plug was also manipulated to try to interrupt the signal with no interruption occurring.In all instances, the fall monitors immediately identified that a sensor was plugged into the proper port and placing weight on the sensor activated it as expected.When weight was removed, the alarm began alerting as anticipated.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Never jerk or pull on the cord to remove the sensor cord plug.Doing so will damage cord wires of fall monitor.No corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted manufacturer reference file (b)(4).
 
Event or Problem Description
Supplemental medwatch being sent for additional information.

Brand Name
NOVAPLUS SENSOR, CHAIR,
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23838790
Report Number2182318-2025-00109
Device Sequence Number9543948
Product Code KMI
UDI-Device Identifier10190676006301
UDI-Public10190676006301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV8309EL
Device Catalogue NumberV8309EL
Device Lot Number5240T192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown